# SDR ASAA2018071625410

- Difficulty date: July 11, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,096 hours, 12,005 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44237
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 13,352 hours, 3,877 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS PREVIOUS REPORTS OF FUEL FILTER BYPASS LIGHT ILLUMINATION ALONG WITH FUEL FILTER SIGNAL DISAGREE FAULTS. GROUNDED - YES. REPLACED FUEL DIFF PRESSURE SWITCH ON RT ENGINE REF AMM 73-34-01/401.  REPLACED J8 HARNESS PER AMM 73-21-06 OPS CHKS GOOD NO DEFECTS NOTED, CLEARS TSR.
